# SDR ASAA2021051834850

- Difficulty date: May 18, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 50,513 hours, 15,128 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 168888
- Condition: Faulted
- Location: Vertical Stab
- Part time: 41,397 hours, 12,369 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HF 1 + 2 FUNCTIONAL TEST FAIL. GROUNDED - YES. REPLACED HF COUPLER #1 AND 2 REF B737-800 AMM 23-11-61. ACCOMPLISHED HF COMMUNICATION OPERATIONAL TEST. OPS CK GOOD REF AMM 23-11-00.
